MathSciNet Relay Station
MathSciNet bibliographic data
MR1316976 90A09 (90A10)
Hindy, Ayman Viable prices in financial markets with solvency constraints. J. Math. Econom. 24 (1995), no. 2, 105–135.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement